# SDR CALA2019070201105

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 66,164 hours, 27,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348008224600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR 68 #1 DOOR STOP FITTING I/B LOWER FASTENER HOLE HAS CRACK INDICATION. REF N/R 9620198. REAMED LT FR68 #1 DOOR STOP FTG I/B LOWER HOLE TO .280". ROTO PROBE PERFORMED, NO CRACK INDICATION. PERFORMED REPAIR IAW SRM 53-41-300-010, SRM 51-44-11-001, NTM 51-10-01. INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 41900, SUBSEQUENT INSP AT INTERVALS OF FC 8000. INSP METHOD HFEC IAW SRI 53-41-12- 205-009. REF N/R 9620198. REPAIRED IAW SRM 53-41-300-010, SRM 51-44-11-001, NTM 51-10-01. INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 41900, SUBSEQUENT INSP AT INTERVALS OF FC 8000. INSP METHOD HFEC IAW SRI 53-41-12-205-009. REF N/R 9620198. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: 41,900 F/C; AUTO-ITO TO RIR(-1232) RIR: 8,000 F/C.
